# SDR IPXA2018030127004

- Difficulty date: February 11, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 73,850 hours, 13,387 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Stringer
- Part number: APB7476501
- Condition: Cracked
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CENTER WING LOWER AUX FUEL TANK HAS CRACKED,  STRINGER 52 UNDER RIB XCW -17. REPAIRED THE AUX FUEL TANK STRINGER IAW SRM 57-10-03, REPAIR 1, FIG. 201, REV 64.  MAJOR.
